# SDR AWXA200700786

- Difficulty date: June 30, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 25,686 hours, 9,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - LOG# 7779890 - EMERGENCY EXIT LIGHTS RAN DOWN THEIR BATTERIES.  EMERGENCY LIGHT SWITCH WAS LEFT ON AND A/C POWER WAS LOST WHEN JET BRIDGE WAS MOVED.  MX REMOVED AND REPLACED ALL FOUR EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW T/C A1C33302.
